# SDR TX9Y20110922003

- Difficulty date: September 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 128,395 hours, 24,583 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1800 RBL 58 FLOORBEAM FOUND CORROSION.  FABRICATE AND INSTALL THE FLOORBEAM CHORD (P/N:65B04327-71) AS PER BOEING DRAWING 65B04327.
